# SDR DALA2018071604496

- Difficulty date: July 10, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 55,108 hours, 18,123 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR "ARMED" LITE EXTINGUISHED INFLIGHT. REMOVED AND REPLACED 2L DOOR ARM LIGHT BULBS.
